Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: main complaint is agitation llurpsienoodle

Posted by Midnightblue on July 5, 2008, at 20:45:51

In reply to main complaint is agitation, posted by llurpsienoodle on July 5, 2008, at 18:42:47

Actually I would get agitated when I was on Wellbutrin about that time of day. I thought it WAS the Wellbutrin, but maybe it is because it is wearing off some then.....

MB

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Midnightblue thread:838031
URL: http://www.dr-bob.org/babble/20080626/msgs/838281.html